×

Differentiable open maps on manifolds. (English) Zbl 0202.54801


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] R. D. Anderson, On monotone interior mappings in the plane, Trans. Amer. Math. Soc. 73 (1952), 211 – 222. · Zbl 0048.41104
[2] R. D. Anderson, Open mappings of compact continua, Proc. Nat. Acad. Sci. U. S. A. 42 (1956), 347 – 349. · Zbl 0073.39703
[3] H. Whitney and F. Bruhat, Quelques propriétés fondamentales des ensembles analytiques-réels, Comment. Math. Helv. 33 (1959), 132 – 160 (French). · Zbl 0100.08101
[4] P. T. Church, Differentiable open maps, Bull. Amer. Math. Soc. 68 (1962), 468 – 469. · Zbl 0113.38701
[5] Philip T. Church and Erik Hemmingsen, Light open maps on \?-manifolds, Duke Math. J 27 (1960), 527 – 536. · Zbl 0117.40502
[6] P. T. Church and E. Hemmingsen, Light open maps on \?-manifolds. II, Duke Math. J. 28 (1961), 607 – 623. · Zbl 0117.40502
[7] J. Dieudonné, Foundations of modern analysis, Pure and Applied Mathematics, Vol. X, Academic Press, New York-London, 1960. · Zbl 0100.04201
[8] F. W. Gehring, Rings and quasiconformal mappings in space, Proc. Nat. Acad. Sci. U.S.A. 47 (1961), 98 – 105. · Zbl 0096.27602
[9] Witold Hurewicz and Henry Wallman, Dimension Theory, Princeton Mathematical Series, v. 4, Princeton University Press, Princeton, N. J., 1941. · Zbl 0060.39808
[10] Anthony P. Morse, The behavior of a function on its critical set, Ann. of Math. (2) 40 (1939), no. 1, 62 – 70. · Zbl 0020.01205
[11] Arthur Sard, The measure of the critical values of differentiable maps, Bull. Amer. Math. Soc. 48 (1942), 883 – 890. · Zbl 0063.06720
[12] S. Stoïlow, Sur les transformations continues et la topologie des fonctions analytiques, Ann. Sci. École Norm. Sup. (3) 45 (1928), 347 – 382 (French). · JFM 54.0607.02
[13] -, Sur les transformations intérieures des variétés à trois dimensions, Comptes Rendus du Premier Congrès des Mathématiciens Hongrois (1950), p.p. 263-266 Akadémiai Kiadó, Budapest, 1952.
[14] R. Thom, Les singularités des applications différentiables, Ann. Inst. Fourier, Grenoble 6 (1955 – 1956), 43 – 87 (French). · Zbl 0075.32104
[15] C. J. Titus and G. S. Young, A Jacobian condition for interiority, Michigan Math. J. 1 (1952), 89 – 94. · Zbl 0048.41702
[16] C. J. Titus and G. S. Young, The extension of interiority, with some applications, Trans. Amer. Math. Soc. 103 (1962), 329 – 340. · Zbl 0113.38001
[17] A. W. Tucker, Branched and folded coverings, Bull. Amer. Math. Soc. 42 (1936), no. 12, 859 – 862. · Zbl 0015.37505
[18] R. L. Wilder, On the properties of domains and their boundaries in \?\(^{n}\), Math. Ann. 109 (1934), no. 1, 273 – 306. · Zbl 0008.08702
[19] Hassler Whitney, A function not constant on a connected set of critical points, Duke Math. J. 1 (1935), no. 4, 514 – 517. · Zbl 0013.05801
[20] Gordon Thomas Whyburn, Analytic Topology, American Mathematical Society Colloquium Publications, v. 28, American Mathematical Society, New York, 1942. · Zbl 0061.39301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.